alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ARIBOU, YOUSSEF [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Aribou, Youssef, Almahalebi, Muaadh and kabbaj, Samir Hyperstability of cubic functional equation in ultrametric spaces. Proyecciones (Antofagasta), Sept 2017, vol.36, no.3, p.461-484. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 Dimou, Hajira et al. Stability of generalized Jensen functional equation on a set of measure zero. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.457-468. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information